# SDR CA051104001

- Difficulty date: October 5, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Aircraft time: 21,564 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 7314 · Engine Fuel Pump
- Part: Spline
- Part number: 025332310103
- Condition: Damaged
- Location: Fuel Pump
- Component: Fuel Pump, 3031709
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE THE ENGINE WAS REPORTED TO HAVE LOST POWER AND THE CREW SHUTDOWN THE ENGINE IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED A DAMAGED FUEL PUMP DRIVE SPLINE.
